# SDR AU960727

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Failed
- Location: Eng Noise Supprs
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH EXHAUST MUFFLER ASSEMBLY FAILED AT FORWARD END IN AREA OF INLET PIPE TO END PLATE WELDED JOINT
